# SDR EIAA970110

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Deformed
- Location: Bs 1890-1920
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, DISCOVERED AFT CARGO COMPARTMENT SEAT TRACK DEFORMED AT STATION 1905 LBL 24.  REPAIRED BY REPLACING SEAT TRACK FROM STATION 1890 TO 1920.  REPAIRS ACCOMPLISHED IAW SRM 51-10-01 WITH EXISTING SPLICES, P/N BAC 1520-1682-717876511(M)
